RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2008, Volume 47, Number 5, Pages 617–645 (Mi al379)  

This article is cited in 6 scientific papers (total in 6 papers)

Identities for Lie superalgebras with a nilpotent commutator subalgebra

M. V. Zaitseva, S. P. Mishchenko

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: It is proved that the exponential growth rate of identities in any superalgebra with a nilpotent commutator subalgebra over a field of zero characteristic is an integer.

Keywords: Lie superalgebra, identity.

Full text: PDF file (299 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2008, 47:5, 348–364

Bibliographic databases:

UDC: 512.36
Received: 05.06.2008

Citation: M. V. Zaitsev, S. P. Mishchenko, “Identities for Lie superalgebras with a nilpotent commutator subalgebra”, Algebra Logika, 47:5 (2008), 617–645; Algebra and Logic, 47:5 (2008), 348–364

Citation in format AMSBIB
\Bibitem{ZaiMis08}
\by M.~V.~Zaitsev, S.~P.~Mishchenko
\paper Identities for Lie superalgebras with a~nilpotent commutator subalgebra
\jour Algebra Logika
\yr 2008
\vol 47
\issue 5
\pages 617--645
\mathnet{http://mi.mathnet.ru/al379}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2508321}
\zmath{https://zbmath.org/?q=an:1178.17005}
\elib{http://elibrary.ru/item.asp?id=11654999}
\transl
\jour Algebra and Logic
\yr 2008
\vol 47
\issue 5
\pages 348--364
\crossref{https://doi.org/10.1007/s10469-008-9022-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000261587200007}
\elib{http://elibrary.ru/item.asp?id=13576436}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-57849123615}


Linking options:
  • http://mi.mathnet.ru/eng/al379
  • http://mi.mathnet.ru/eng/al/v47/i5/p617

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Zaitsev, “Identities of unitary finite-dimensional algebras”, Algebra and Logic, 50:5 (2011), 381–404  mathnet  crossref  mathscinet  zmath  isi
    2. Giambruno A., Zaicev M., “On Codimension Growth of Finite-Dimensional Lie Superalgebras”, J. Lond. Math. Soc.-Second Ser., 85:Part 2 (2012), 534–548  crossref  mathscinet  zmath  isi  scopus
    3. Repovs D., Zaicev M., “Graded Identities of Some Simple Lie Superalgebras”, Algebr. Represent. Theory, 17:5 (2014), 1401–1412  crossref  mathscinet  zmath  isi  scopus
    4. Repovs D.D., Zaicev V M., “Codimension Growth of Solvable Lie Superalgebras”, J. Lie Theory, 28:4 (2018), 1189–1199  mathscinet  zmath  isi
    5. M. V. Zaitsev, D. D. Repovsh, “Kombinatorika dvoichnykh slov i korazmernosti tozhdestv levonilpotentnykh algebr”, Algebra i logika, 58:1 (2019), 35–51  mathnet  crossref
    6. M. V. Zaitsev, S. P. Mischenko, “Posledovatelnosti korazmernostei tozhdestv i ikh asimptoticheskoe povedenie”, Fundament. i prikl. matem., 22:4 (2019), 115–127  mathnet
  •   Algebra and Logic
    Number of views:
    This page:276
    Full text:91
    References:43
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020